MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter

ABBOTT MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Model Number A-FASE-DF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a cardiac perforation could not be conclusively determined.
 
Event or Problem Description
During a pulmonary vein isolation procedure in the left atrium, the roof was punctured resulting in a pericardiocentesis being performed.An echocardiogram was performed and confirmed the puncture.The blood was drained from the pericardial sac.The patient was stable at the end of the procedure.The physician alleges the ablation catheter as the cause for the cardiac perforation.There were no performance issues with any abbott device.

Brand Name
FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24319176
Report Number3008452825-2026-00040
Device Sequence Number10213364
Product Code OAD
UDI-Device Identifier05415067020062
UDI-Public(01)05415067020062(10)9090741(17)260531
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberA-FASE-DF
Device Catalogue NumberA-FASE-DF
Device Lot Number9090741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown